Image Image Image Image Image Image Image Image Image Image
Scroll to top

Top

No Comments

Hormone replacement therapy weight gain

A number of people have had hormone replacement therapy weight gain as a result of menopause treatment, low testosterone symptoms, breast cancer and other related hormonal imbalances related problems. Many women approaching menopause may opt for a hormonal replacement therapy.  However it may also lead to hormone replacement therapy weight gain.

Hormone replacement therapy has many other side effects such as causing hot flashes in women before they can have their hormones balances in their bodies. Many women however, think that hormone replacement therapy does actually lead to gain in weight. Some even give up going for their hormone replacement therapies citing weight gain.

Nonetheless there has not been any research done to prove that hormone replacement therapy caused weight gain. As a matter of fact, most women who were in the therapy maintained their weight as those who did not take hormone replacement therapy significantly gained weight.

Hormone replacement therapy weight gain is therefore not an established fact that a woman can use to stop her hormone replacement therapy if she is already doing so. Hormone replacement therapy only replaces hormones such estrogen and progesterone, therefore, if you were to have a hormone replacement therapy, you would probably have estrogen replacement therapy or a progesterone replacement therapy. Continue to eat healthy meals and drink fluids, if you are going through hormone replacement therapy so that you can avoid sudden increase in weight. Stop thinking that hormone replacement therapy is what causes sudden increase in weight.

Submit a Comment